# SDR AALA201706159048

- Difficulty date: May 10, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Condition: Worn
- Location: Hinge Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON VERTICAL STABILIZER RUDDER HINGE ARM NR 7 BEARING.  REPLACED FORKED END HINGE FITTING ASSEMBLY IAW SRM 51-72-11.
